Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the lower back and joints, hard white lumps under the skin, excessive sweating. Suggestions?

Pain in mid to lower back as soon as I lay down, this is not coming from my spin or muscles and will only ease if I get up servral times throughout the night to urinate. Worse if I lay on my right side. Had this going on for a few years but has gotten worse this past few months. Joints painful and feel gritty also have small solid lumps under the skin that when popped are hard gritty lumps of white calcium almost like a small stone . I also suffer from frequent sweating which I no longer beleive are menstrol related. I am a 53 years old female.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the joints that you are having could be due to arthritis or calcium and vitamin D3 deficiency. This needs a few blood investigations to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 24 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor